# SDR DALA2024032203631

- Difficulty date: March 21, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N963AT
- Make and model: Boeing 717-200
- Aircraft serial: 55024
- Aircraft time: 56,007 hours, 39,235 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 1037 L14-15r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME STA Y=1037 BTW LONG 14 RH AND 15 RH AT CABIN PAX. SUMMARY OF NRC 00386: FRAME STA Y=1037 BTW LONG 14 RH AND 15 RH AT CABIN PAX WAS REPAIRED PER ERA 616076-14 REV ORIGINAL SECTION I: PERMANENT REPAIR AND PRI 616076-14 REV 3. (LP #0255676)
